# SDR TWAA0003103

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64339
- Make and model: Boeing 727231
- Aircraft serial: 20844
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1030 - 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, FOUND TOP OF CABIN CHAIR TRACK CORRODED UNDER FLOOR PANELS STA 1030 TO 1070, NUMBER 2 TRACK.  REMOVED CORRODED TRACK STA 1030 TO 1070.  MADE SECTION OF CHAIR TRACK PER BOEING DRAWING 65-19601 AND INSTALLED TRACK PER SRM 53-10-5.
